# SDR USAA2013112500003

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 42,102 hours, 23,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FWD MEGAPHONE INOPERATIVE.  BATTERIES DEAD IN MEGAPHONE.  FOUND SERVICEABLE DATE NEAR EXPIRATION, REPLACED MEGAPHONE.
